Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 16, Issue 06 (June 2019)

Review Article
No Access
The negativity of partial transpose versus the negativity of Wigner function
  • 1930003

https://doi.org/10.1142/S0219887819300034

Research Articles
No Access
Thermodynamics in loop quantum cosmology with non-canonical scalar field model
  • 1950081

https://doi.org/10.1142/S0219887819500816

Research Articles
No Access
Information geometric complexity of entropic motion on curved statistical manifolds under different metrizations of probability spaces
  • 1950082

https://doi.org/10.1142/S0219887819500828

Research Articles
No Access
A theoretical framework for the biophysics of tubulins
  • 1950083

https://doi.org/10.1142/S021988781950083X

Research Articles
No Access
A new type of quaternionic frame in 4
  • 1950084

https://doi.org/10.1142/S0219887819500841

Research Articles
No Access
Nonlinear viscous cosmological models in f(R,T) gravity
  • 1950085

https://doi.org/10.1142/S0219887819500853

Research Articles
No Access
Curvature properties of anisotropic scale invariant metrics
  • 1950086

https://doi.org/10.1142/S0219887819500865

Research Articles
No Access
Symmetry reductions, exact solutions, stability analysis and conservation laws of time-fractional Sharma–Tasso–Olever equation
  • 1950087

https://doi.org/10.1142/S0219887819500877

Research Articles
Open Access
Cosmological constant decaying with CMB temperature
  • 1950088

https://doi.org/10.1142/S0219887819500889

Research Articles
No Access
Mapping of non-autonomous dynamical systems to autonomous ones
  • 1950089

https://doi.org/10.1142/S0219887819500890

Research Articles
No Access
Are four dimensions enough? A note on ambient cosmology
  • 1950090

https://doi.org/10.1142/S0219887819500907

Research Articles
No Access
Todd function as weak analytic function
  • 1950091

https://doi.org/10.1142/S0219887819500919

Research Articles
No Access
Cyclic-parallel Ricci tensors on a class of almost Kenmotsu 3-manifolds
  • 1950092

https://doi.org/10.1142/S0219887819500920

Research Articles
No Access
A new approach to design the ruled surface
  • 1950093

https://doi.org/10.1142/S0219887819500932

Research Articles
No Access
Restriction and dimensional reduction of differential operators
  • 1950094

https://doi.org/10.1142/S0219887819500944

Research Articles
No Access
A curvature operator for a regular tetrahedron shape in LQG
  • 1950095

https://doi.org/10.1142/S0219887819500956

Retraction
Free Access
Retraction: The 1/2 correction forms in geometric quantization of the symmetric free rigid body
  • 1993001

https://doi.org/10.1142/S0219887819930010